# SDR SIMA201912242002

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 32,838 hours, 29,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR "TRANSFERRED TO NRWC 850-DFW-03053".  REMOVED AND REPLACED PAX DOOR FOLDING FLAP ACTUATING TORQUE TUBE TERMINAL IAW AMM 52-18-02. OPS CHECKED GOOD. PT STEPS 2 A- J. (10)  AND K. (8) OF REMOVAL AND PT 3 A-I (10) AND J. (9) OF INSTALLATION. COMPLETED OPERATIONAL CHECK  OF THE SIDE HINGED MAIN DOOR MECHANISM IAW AMM TASK 52-18-00-820-801-A/500. OPS CHECK GOOD.
